# SDR 9JLA2022081132664

- Difficulty date: July 29, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,058 hours, 4,277 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pcb
- Part number: 66188091
- Part serial: 0503
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING PREFLIGHT CHECKS THAT THE APU FIRE LED LIGHT WAS INOP DURING APU FIRE TEST. THE SYSTEM FAULT WAS DEFERRED UNDER MEL 49-20-01 AND OPERATIONS WERE CONTINUED UNTIL MAINTENANCE COULD BE SCHEDULED.  THE MAINTENANCE PROVIDER TROUBLESHOT THE FIRE CONTROL SYSTEM AND REPLACED THE APU MNTR PCB (NZ026) WITH A NEW CONDITION PCB. OPS CHECKS GOOD, APU FIRE DETECT TEST AND APU FIRE SWITCH LIGHT TEST GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE
